# SDR QXEA200300960

- Difficulty date: August 8, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,575 hours, 3,516 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2454 'APU PUMP FAIL' AND 'APU ECU FAIL' CAUTION MESSAGES AFTER APU WAS SHUT DOWN AS PART OF AFTER START CHECKLIST. OPERATED APU IAW CRJ AMM 49-10-00. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
